Conditional GMM estimation for gravity models
Masaya Nishihata and
Taisuke Otsu (t.otsu@lse.ac.uk)
Additional contact information
Taisuke Otsu: London School of Economics and Keio Economic Observatory
Economics Bulletin, 2020, vol. 40, issue 2, 1106-1111
Abstract:
This paper studies finite sample performances of the conditional GMM estimators for a particular conditional moment restriction model, which is commonly applied in economic analysis using gravity models of international trade. We consider the GMM estimator with growing moments and Dominguez and Lobato's (2004) process-based GMM estimator. Under the simulation designs by Santos Silva and Tenreyro (2006, 2011), we find that Dominguez and Lobato's (2004) estimator is favorably comparable with the Poisson pseudo maximum likelihood estimator, and outperforms other estimators.
Keywords: GMM; Gravity model; Conditional moment restriction (search for similar items in EconPapers)
JEL-codes: C1 C2 (search for similar items in EconPapers)
Date: 2020-04-29
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2020/Volume40/EB-20-V40-I2-P95.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-19-00975
Access Statistics for this article
More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley (j.p.conley@vanderbilt.edu).